Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My mouth smells really unpleasant also my vagina, is there any same reason behind this ?

it smells really unpleasant, i brush my teeth twice a day with an electric toothbrush,floss and also use a non alcoholic mouthwash but the smell doesn t go away i ve had this problem for 3 years and been to several doctors and had antibiotics and yeast infection tablet and also had a endoscopy done. doctors have found nothing i informed my doctor that i also have a unpleasant smell coming from my vagina they took a smear test and nothing. i don t know if i have a infection in my body or something else.
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Another common cause of bad breath is constipation. Sometimes the normal body secretions are bad smelling. To avoid these, take plenty of fluids to keep your system clean.
Dr. Rakhi Tayal
Answered: Mon, 24 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor